# SDR UPS97822298

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169471
- Condition: Cracked
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 717 FRAME FITTING BELOW FLOOR IS CRACKED AT THE LOWER END LT SIDE O/B.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING PER SRM 51-1-20 DWG 3616947 AND DHC SK-748-110.
